# SDR 98ZZZX4200

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N9700X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5186
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 200811218
- Condition: Corroded
- Location: Nlg
- Part time: 1,850 hours
- Component: Rotol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION IN THE NLG AXLE INNER BORE BEYOND ALLOWABLE LIMITS PER CMM.  REPLACED NLG AXLE FITTING ASSY.
